# SDR SWAA2021100422214

- Difficulty date: September 22, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 53,839 hours, 31,987 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 191AR
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 191AR DELAMINATED AT 4 SCREWS ATTACHMENTS POINT AREA ; / [01] REMOVED PANEL#191AR FOR ACCESS TO REPAIR AT R/H FORWARD WING TO BODY FAIRING PANEL PER B737-700 AMM 53-51-21-000-803.; [02] MEASUREMENTS; [03] CLEANED AREA AND PREPARED AREA FOR REPAIR ON DAMAGE SCREW HOLE OF PANEL 191AR AS PER B737 SRM 51-70-04-2R-9; [04] VERIFIED 2 & 3 OK TO INSTALL REPAIR; [05] REPAIRED DAMAGE SCREW HOLE ON WING TO BODY FAIRING 191AR AS PER B737 51-70-04-2R-9 MATERIAL USED PO#1731939 AND PO#1690463; [06] PERFORMED TAP TEST ON REPAIRED AREA ON PANEL 191AR FOUND NO DELAMINATION AS PER B737 NDTM 51-05-1 SECTION 5; [07] VERIFIED 5 & 6. OK TO INSTALL REPAIR; [08] OK TO INSTALL PANEL; [09] CORRECTION:  STEP 7 VERIFIED REPAIR INSTALLATION AND STEPS 5 & 6; [10] INSTALLED PANEL 191AR IAW B737 AMM 53-51-21-400-803  BONDING METER-B/C:168696; [11] VERIFIED STEP 10; [12] REPAIR WAS PERFORMED ON PANEL 191AR AT 4 ATTACHMENT POINT AREA AS PER B737-700 SRM 51-70-04-2R-9; [13] VERIFIED STEP 12
